# SDR MASA2018122711620

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 8,860 hours, 5,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Depleted
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT IND. INOP
REPLACED BATTERY
